Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 41, NWS Miami, FL

November 5, 2010Palm Beach County, Florida

NWS Miami, FL issued this red flag warning at Nov 5, 2010, 3:47 PM EDT for Palm Beach County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 5, 2010, 3:47 PM EDT (19:47 UTC)
Expired
Nov 5, 2010, 7:00 PM EDT
In force
3 hr
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 115 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2010-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2010-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

895 
WWUS82 KMFL 051947
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
347 PM EDT FRI NOV 5 2010

FLZ068-168-052300-
/O.NEW.KMFL.FW.W.0041.101105T1947Z-101105T2300Z/
/O.CON.KMFL.FW.W.0040.101106T1500Z-101106T2300Z/
METRO PALM BEACH-COASTAL PALM BEACH-
347 PM EDT FRI NOV 5 2010

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR
METRO AND COASTAL PALM BEACH COUNTY FOR RH'S BELOW 35 PERCENT AND
20 FOOT WINDS OF 15 MPH OR GREATER...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EDT SATURDAY FOR
ALL OF MAINLAND SOUTH FLORIDA FOR RH'S BELOW 35 PERCENT AND 20
FOOT WINDS OF 15 MPH OR GREATER ALONG WITH THE POTENTIAL FOR
DURATION OF 4 HOURS OR MORE...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT SATURDAY. 

VERY DRY CONTINENTAL AIR WILL CONTINUE TO PUSH DOWN THE PENINSULA
INTO THE AREA THROUGH TONIGHT INTO SATURDAY. RELATIVE HUMIDITIES
WILL BE BELOW 35 PERCENT COMBINED WITH 20 FOOT WINDS OF 15 MPH OR
GREATER OVER MOST OF METRO AND COASTAL PALM BEACH COUNTY THROUGH
EARLY EVENING. 

HIGHS SATURDAY WILL REACH THE UPPER 60S TO NEAR 70...RESULTING IN
RH'S EXPECTED TO PLUMMET INTO THE 20S TO AROUND 30 SATURDAY ALONG
WITH 20 FOOT WINDS OF 15 MPH OR GREATER. THERE IS ALSO THE
POTENTIAL FOR RH'S TO REMAIN BELOW 35 PERCENT FOR 4 HOURS OR MORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ063-066-067-069>075-172>174-052300-
/O.CON.KMFL.FW.W.0040.101106T1500Z-101106T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
347 PM EDT FRI NOV 5 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT
SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT
SATURDAY. 

VERY DRY CONTINENTAL AIR WILL CONTINUE TO PUSH DOWN THE PENINSULA
TONIGHT INTO SATURDAY. DEWPOINTS IN THE 40S ARE EXPECTED TO FALL
INTO THE 30S LATE TONIGHT THROUGH SATURDAY. HIGHS SATURDAY WILL
REACH THE UPPER 60S TO NEAR 70...RESULTING IN RH'S EXPECTED TO
PLUMMET INTO THE 20S TO AROUND 30 SATURDAY ALONG WITH 20 FOOT
WINDS OF 15 MPH OR GREATER. THERE IS ALSO THE POTENTIAL FOR RH'S
TO REMAIN BELOW 35 PERCENT FOR 4 HOURS OR MORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
2 follow-up statements
531 
WWUS82 KMFL 052317
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
717 PM EDT FRI NOV 5 2010

FLZ068-168-062300-
/O.EXP.KMFL.FW.W.0041.000000T0000Z-101105T2300Z/
/O.CON.KMFL.FW.W.0040.101106T1500Z-101106T2300Z/
METRO PALM BEACH-COASTAL PALM BEACH-
717 PM EDT FRI NOV 5 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT
SATURDAY FOR ALL OF MAINLAND SOUTH FLORIDA FOR RH'S BELOW 35
PERCENT AND 20 FOOT WINDS OF 15 MPH OR GREATER ALONG WITH THE
POTENTIAL FOR DURATION OF 4 HOURS OR MORE...
...RED FLAG WARNING FOR METRO AND COASTAL PALM BEACH COUNTY HAS
EXPIRED...

VERY DRY CONTINENTAL AIR WILL CONTINUE TO PUSH DOWN THE PENINSULA
INTO THE AREA THROUGH TONIGHT INTO SATURDAY. HIGHS SATURDAY WILL
REACH THE UPPER 60S TO NEAR 70...RESULTING IN RH'S EXPECTED TO
PLUMMET INTO THE 20S TO AROUND 30 SATURDAY ALONG WITH 20 FOOT
WINDS OF 15 MPH OR GREATER. THERE IS ALSO THE POTENTIAL FOR RH'S
TO REMAIN BELOW 35 PERCENT FOR 4 HOURS OR MORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ063-066-067-069>075-172>174-062300-
/O.CON.KMFL.FW.W.0040.101106T1500Z-101106T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
717 PM EDT FRI NOV 5 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT
SATURDAY FOR ALL OF MAINLAND SOUTH FLORIDA FOR RH'S BELOW 35
PERCENT AND 20 FOOT WINDS OF 15 MPH OR GREATER ALONG WITH THE
POTENTIAL FOR DURATION OF 4 HOURS OR MORE...

VERY DRY CONTINENTAL AIR WILL CONTINUE TO PUSH DOWN THE PENINSULA
TONIGHT INTO SATURDAY. DEWPOINTS IN THE 40S ARE EXPECTED TO FALL
INTO THE 30S LATE TONIGHT THROUGH SATURDAY. HIGHS SATURDAY WILL
REACH THE UPPER 60S TO NEAR 70...RESULTING IN RH'S EXPECTED TO
PLUMMET INTO THE 20S TO AROUND 30 SATURDAY ALONG WITH 20 FOOT
WINDS OF 15 MPH OR GREATER. THERE IS ALSO THE POTENTIAL FOR RH'S
TO REMAIN BELOW 35 PERCENT FOR 4 HOURS OR MORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
202 
WWUS82 KMFL 052322 CCA
RFWMFL

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
722 PM EDT FRI NOV 5 2010

FLZ068-168-062300-
/O.EXP.KMFL.FW.W.0041.000000T0000Z-101105T2300Z/
/O.COR.KMFL.FW.W.0040.101106T1500Z-101106T2300Z/
METRO PALM BEACH-COASTAL PALM BEACH-
722 PM EDT FRI NOV 5 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT
SATURDAY FOR ALL OF MAINLAND SOUTH FLORIDA FOR RH'S BELOW 35
PERCENT AND 20 FOOT WINDS OF 15 MPH OR GREATER ALONG WITH THE
POTENTIAL FOR DURATION OF 4 HOURS OR MORE...
...RED FLAG WARNING FOR METRO AND COASTAL PALM BEACH COUNTY HAS
EXPIRED...

VERY DRY CONTINENTAL AIR WILL CONTINUE TO PUSH DOWN THE PENINSULA
INTO THE AREA THROUGH TONIGHT INTO SATURDAY. HIGHS SATURDAY WILL
REACH THE UPPER 60S TO NEAR 70...RESULTING IN RH'S EXPECTED TO
PLUMMET INTO THE 20S TO AROUND 30 SATURDAY ALONG WITH 20 FOOT
WINDS OF 15 MPH OR GREATER. THERE IS ALSO THE POTENTIAL FOR RH'S
TO REMAIN BELOW 35 PERCENT FOR 4 HOURS OR MORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ063-066-067-069>075-172>174-062300-
/O.CON.KMFL.FW.W.0040.101106T1500Z-101106T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
722 PM EDT FRI NOV 5 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT
SATURDAY FOR ALL OF MAINLAND SOUTH FLORIDA FOR RH'S BELOW 35
PERCENT AND 20 FOOT WINDS OF 15 MPH OR GREATER ALONG WITH THE
POTENTIAL FOR DURATION OF 4 HOURS OR MORE...

VERY DRY CONTINENTAL AIR WILL CONTINUE TO PUSH DOWN THE PENINSULA
TONIGHT INTO SATURDAY. DEWPOINTS IN THE 40S ARE EXPECTED TO FALL
INTO THE 30S LATE TONIGHT THROUGH SATURDAY. HIGHS SATURDAY WILL
REACH THE UPPER 60S TO NEAR 70...RESULTING IN RH'S EXPECTED TO
PLUMMET INTO THE 20S TO AROUND 30 SATURDAY ALONG WITH 20 FOOT
WINDS OF 15 MPH OR GREATER. THERE IS ALSO THE POTENTIAL FOR RH'S
TO REMAIN BELOW 35 PERCENT FOR 4 HOURS OR MORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Nov 5, 3:17 PM EDT, 30 minutes earlier.

Area forecast discussion, Nov 5, 3:17 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
317 PM EDT FRI NOV 5 2010

...COLDEST TEMPERATURES SINCE MARCH OVER SOUTH FLORIDA TONIGHT...

.DISCUSSION...
WITH THE COLD FRONT WELL SOUTH OF THE REGION THIS AFTERNOON, THE
MAIN FORECAST ISSUE THIS WEEKEND WILL BE THE CHILLY TEMPERATURES
AS WELL THE STRONG NORTHERLY WINDS. VISIBLE SATELLITE IMAGERY THIS
AFTERNOON SHOWS THE CLASSIC POST-FRONTAL COLD ADVECTION PATTERN OF
STRATOCUMULUS CLOUDS OVER THE GULF AND ATLANTIC ON EITHER SIDE OF
THE PENINSULA, WITH MOSTLY CLEAR SKIES OVER THE PENINSULA. SOME OF
THE STRATOCUMULUS WILL SKIRT THE WEST COAST INTO THIS EVENING, BUT
AS WINDS ALOFT GRADUALLY VEER TO NORTH, SKIES WILL BE CLEAR
VIRTUALLY EVERYWHERE ACROSS SOUTH FLORIDA. MADE LITTLE CHANGES TO
THE PREVIOUS TEMPERATURE FORECASTS OVER THE METRO AREAS OF SOUTH
FLORIDA AS MODEL LOW LEVEL THICKNESS VALUES HAVE HELD STEADY FOR
THE PAST FEW DAYS. ONLY CHANGE TO LOWS TONIGHT IS WEST OF LAKE
OKEECHOBEE WHERE WE DECIDED TO GO A FEW DEGREES LOWER (UPPER 30S
TO LOWER 40S) IN AGREEMENT WITH GFS MOS AND IN LINE WITH 1000-850
MB THICKNESS VALUES BELOW 1340M. WINDS WILL STAY UP TONIGHT, BUT
NOT ENOUGH FOR WIND CHILL ISSUES.

COOL AND CLEAR CONDITIONS CONTINUE SATURDAY AND SATURDAY NIGHT AS
THE CONTINENTAL HIGH PRESSURE CENTER SLOWLY MOVES TOWARDS THE GULF
COAST. POSSIBLY A FEW DEGREES COOLER SATURDAY NIGHT OVER THE
WESTERN INTERIOR AREAS, AND A FEW DEGREES WARMER OVER THE EASTERN
METRO AREAS AS WINDS ABOVE THE SFC BEGIN TO SHIFT TO THE NORTHEAST
AND PICK UP MOISTURE FROM THE GULF STREAM. A FEW MORE CLOUDS
EXPECTED ON SUNDAY AS N-NE FLOW BRINGS MOISTURE IN, ENOUGH FOR
SLIGHT CHC POPS EAST COAST, BUT THIS SHOULD BE IN THE FORM OF
LIGHT SHOWERS IF IT OCCURS AT ALL. TEMPERATURES WILL GRADUALLY
MODERATE SUNDAY THROUGH THE MIDDLE OF NEXT WEEK, BUT WILL NOT
REACH NOVEMBER NORMALS UNTIL TUESDAY. NORTHEAST FLOW WILL BE WELL
ESTABLISHED ACROSS SOUTH FLORIDA FOR MOST OF NEXT WEEK WHICH WILL
KEEP A SLIGHT CHANCE OF SHOWERS ALONG THE EAST COAST.

&&

.MARINE...
SEAS WILL BUILD TO 8 TO 10 FEET ATLANTIC AND OUTER GULF WATERS
TONIGHT, AND CONTINUE WELL ABOVE SCA CRITERIA OVER THE ATLANTIC
WATERS THROUGH SUNDAY. SEAS WILL SLOWLY SUBSIDE OVER THE GULF
WATERS TO BELOW 7 FT SATURDAY NIGHT AND SUNDAY AS WINDS BECOMING
MORE NE. SOME 2-3 FT NE SWELLS MAY ENTER THE ATLANTIC WATERS
TUESDAY, BUT THIS SCENARIO IS HIGHLY UNCERTAIN AND LARGELY
DEPENDENT ON THE TRACK OF HURRICANE TOMAS WHICH WILL BE WELL EAST
OF FLORIDA EARLY NEXT WEEK.

&&

.FIRE WEATHER...
DESPITE THE COOL TEMPERATURES ON SATURDAY, AIRMASS IS DRY ENOUGH
TO PRODUCE RELATIVE HUMIDITY VALUES BELOW 30 PERCENT OVER A LARGE
PART OF SOUTH FLORIDA. THEREFORE, RED FLAG WARNINGS HAVE BEEN
POSTED FOR ALL ZONES SATURDAY. ONLY SLIGHT IMPROVEMENT IN RELATIVE
HUMIDITY VALUES WESTERN ZONES ON SUNDAY, THEREFORE THIS WILL HAVE
TO BE WATCHED FOR POSSIBLE WARNINGS SUNDAY. MODERATING MOISTURE
VALUES IN NORTHEAST FLOW EARLY NEXT WEEK SHOULD PRECLUDE FIRE
WEATHER ISSUES FROM MONDAY ON.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  48  68  53  72 / -  10 10 20
FORT LAUDERDALE  52  69  55  72 / -  10 10 20
MIAMI            52  70  54  73 / -  10 10 20
NAPLES           49  68  48  73 / -  -  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM TO 7 PM EDT SATURDAY FOR COASTAL
     BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM
     BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-
     INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND
     MONROE-METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.

AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST SUNDAY FOR BISCAYNE BAY-
     COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
     20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO
     OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
     WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
     DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM EST SUNDAY FOR COASTAL WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
     WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
     GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
     FROM 20 TO 60 NM.

&&

DISCUSSION/PUBLIC/MARINE...MOLLEDA
AVIATION/FIRE...GREGORIA
Hazardous weather outlook, Nov 5, 5:30 AM EDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
530 AM EDT FRI NOV 5 2010

FLZ063-066>075-168-172>174-060930-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
530 AM EDT FRI NOV 5 2010

...HAZARDOUS MARINE CONDITIONS THROUGH EARLY NEXT WEEK...
...A COUPLE OF COOL NIGHTS EXPECTED - ESPECIALLY INTERIOR...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WIND: SUSTAINED WINDS OF 25 TO 30 MPH ALONG WITH GUSTS OF 30 TO 40
MPH CAN BE EXPECTED ACROSS THE COASTAL WATERS THROUGH TONIGHT.

FLOODING: MINOR TIDAL FLOODING ALONG THE GULF COAST IS POSSIBLE TODAY,
AND ESPECIALLY IN THE AFTERNOON WHEN HIGH TIDE IS EXPECTED.

TEMPERATURES: COLDER TEMPERATURES ARE EXPECTED TONIGHT WITH WIND
CHILLS IN THE 35 TO 45 DEGREE RANGE EXPECTED ACROSS MUCH OF SOUTH
FLORIDA, BUT THE COLDEST TEMPERATURES ARE EXPECTED ACROSS INTERIOR
LOCATIONS AND MAINLY NORTH AND WEST OF LAKE OKEECHOBEE.

WAVES: STRONG NORTHERLY WINDS WILL CREATE SEAS OF 8 TO 10 FEET
THROUGH TONIGHT IN THE GULF WATERS BEYOND 20 NAUTICAL MILES FROM SHORE
AND IN THE GULF STREAM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR PORTIONS OF THE LOCAL
WATERS THROUGH EARLY NEXT WEEK.

MINOR COASTAL FLOODING MAY BE POSSIBLE ALONG THE EAST COAST INTO
THE WEEKEND AS A RESULT OF THE NEW MOON.

THE RISK OF RIP CURRENTS WILL INCREASE ALONG THE EAST COAST EARLY
NEXT WEEK AS WINDS BECOME NORTHEAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 8:00 PM EDTSpecial Weather StatementMFLGlades45 min
Nov 4, 8:07 PM EDTSpecial Weather StatementMFLCollier38 min
Nov 4, 8:36 PM EDTSpecial Marine WarningMFL54 min
Nov 4, 8:49 PM EDTSpecial Weather StatementMFLCollier, Hendry, Monroe41 min
Nov 5, 3:03 PM EDTRed Flag WarningMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach28 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.